# SDR 96ZZZM322

- Difficulty date: January 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17ZR
- Make and model: Beech 1900
- Aircraft serial: UB17
- System (JASC): 6120 · Propeller Controlling System
- Part: Beta Valve
- Condition: Out Of Adjust
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: E, A

## Discrepancy

FLT NR 103 - MIA - ON CLIMB-OUT FROM TNT LEFT PROP SPEED INDICATOR STARTED DROPPING THEN SURGING.  SHUT DOWN LEFT ENGINE AND DECLARED AN EMERGENCY INTO MIA.  LANDED WITHOUT INCIDENT.  ADJUSTED LEFT ENGINE BETA VALVE SETTING AND RERIGGED BOTH ENGINES FOR PROPER BETA VALVE SETTING.  (M)
